# SDR CA050808003

- Difficulty date: August 7, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Airbus A330-243
- Aircraft time: 24,987 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 9749976
- Part serial: 567068
- Condition: Failed
- Location: Hyd System
- Part time: 24,174 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT RETURNED TO THE STATION DUE TO NR 1 ENGINE LOW HYDRAULIC PRESSURE AND LOSS OF HYDRAULIC FLUID GREEN SYSTEM.  DURING INVESTIGATION THE HYDRAULIC PUMP HAD FAILED WITH A HOLE INTO THE HOUSING.  HYDRAULIC PUMP AND FILTER REPLACED AND AIRCRAFT WAS RETURN TO SERVICE.  PUMP ROUTED TO REPAIR SHOP FOR INVESTIGATION.
